# SDR DXTA2020052653709

- Difficulty date: May 25, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 3,084 hours, 2,102 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE L AMBER CAS ILLUMINATED - DURING APPROACH, GEAR HANDLE PLACED IN THE DOWN POSITION. GEAR DISAGREE LEFT CAS MESSAGE (AMBER) AND AMBER X ILLUMINATION ON LEFT MAIN GEAR INDICATOR. COMPLETED GEAR DISAGREE L,R,N CHECKLIST. THEN COMPLETED GEAR WILL NOT EXTEND CHECKLIST BLOWING THE GEAR DOWN AS INSTRUCTED. TRIED PULLING MANUAL UPLOCK HANDLE IN LAV. //SIGNOFF// VISUALLY INSPECTED ENTIRE AIRCRAFT FOR ANY DEFECTS RELATED TO GEAR ISSUE. POWERED UP AIRCRAFT AND INTERROGATED CMC, FOUND FAULT REMAINED (HARD FAILED). TROUBLESHOT LANDING GEAR SYSTEM TO DEFECTIVE LH GEAR UPLOCK SWITCH. RESECURED MAIN GEAR UPLOCK RELEASE HANDLE AND CLOSED UP FLOORING IN LAV AREA. REF: CE 680AAMM 32-34-00. JACKED AIRCRAFT AND PERFORMED BLEEDING OF HYDRAULIC SYSTEM. REF CE-680AAMM CH 12-10-30. NO DEFECTS NOTED. 5/26/2020. INSTALLED NEW LH MAIN GEAR UPLOCK SWITCH IAW CE-680AAMM CH 32-32-25. OPS CHECKS AND GEAR SWINGS PROVED NORMAL.
